The Eyes Feel Sore, Sore And Blurry When Seeing Distant Writing?
Hall I want to ask, when I was tired after coming home from school, my eyes were sore, I was sick a little, and I felt like I was sleepy and I also saw the writing from a little distance. Am I shortsighted?
Hello Jaya ...
Thank you for asking at HealthReplies.com, I try to help answer yes ...
Disturbances of long distance vision that you experience, it could be that you may experience myopia or nearsightedness, the symptoms that can occur include:
- Eye fatigue due to overworked eyes, such as staring at a cellphone or tv screen for too long
- often winking and rubbing his eyes
- Often squint when seeing distant objects
The cause of this situation can be due to several conditions such as:
- Lack of vitamin D
- Poor habits such as watching or staring at a TV screen or cellphone too close and long, or reading at close range.
We recommend that if you complain your vision is reduced check your condition to the eye doctor so that complaints on your eyes can be detected early, the doctor will do several checks on your eyes, to see the ability of vision in your eyes. So far some things you can do to reduce your complaints are, keep your distance every time you want to read a book, watch tv, do not be too long and close when staring at the cellphone screen, try to give a distance of approximately 2 hand span, adequate rest, consumption of foods containing high in vitamin D and A, do regular eye examinations, use glasses or contact lenses with the right size. If complaints are accompanied by dizzy eyes, there is a shadow like a curtain on the vision should immediately see a doctor.
But in a situation where the corona virus is spreading rapidly, if it is not accompanied by needs and urgency you should stay at home, or take care of yourself so that you do not become exposed to the virus, if there are complaints such as sore throats that get worse for more than 2 weeks, accompanied by more fever of 38 degrees centigrade, coughing, colds that do not heal even after taking the medicine, until there is a feeling of tightness or difficulty breathing, even though you have tried taking the medicine, then you should check yourself to the doctor, for further examination.
Thus my answer, hopefully it helps